MAUDE Adverse Event Report: DEPUY MITEK LLC US ROTCUFF QA+ O/C DS CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US ROTCUFF QA+ O/C DS CP-2 *EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 222979
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Injury (2348); Foreign Body In Patient (2687); Not Applicable (3189)
Date of Event 02/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that during a rotator cuff repair the wire got stuck and had to be replaced by a new anchor.The anchor was left in the patient.The procedure was completed by making a new hole and using a second anchor.Additional information provided by the affiliate on 02/26/2019 reports that there is no additional information pertaining to patient bone quality, implant condition, or surgical technique.The affiliate did report that there was a minute delay to obtain a new anchor.It was also reported that the device would not be returning because it is still implanted in the patient and there were no known consequences or impact to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device is not being returned, it was implanted, therefore, unavailable for a physical evaluation.This complaint cannot be confirmed.No nonconformances were identified for this part-lot number combination per qlik query executed 03/01/2019.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8401716
Report Number1221934-2019-56586
Device Sequence Number1976107
Product Code HWC
UDI-Device Identifier10886705008575
UDI-Public10886705008575
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K052630
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number222979
Device Lot NumberL982513
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1